# SDR AALA201802129051

- Difficulty date: February 9, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 21,842 hours, 8,082 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Sensor
- Condition: Leaking
- Location: Apu Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORT ELECTRICAL/DIRTY SOCK SMELL ON DESCENT. APU OFF SMELL IN FORWARD GALLEY AND 3 L/R POSITIONS.  THE AIRCRAFT WAS GROUNDED.  APU OIL TEMPERATURE SENSOR REPLACED IAW AMM 49-94-15. NO ODOR NOTED AFTER APU AND ENGINE RUN.
